# SDR AWXA200200399

- Difficulty date: April 10, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6546881
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND ON FUSELAGE EXTERNAL SKIN AT AUXILIARY POWER UNIT DISCHARGE DISC (RED) ATTACH RIVET.  MAINTENANCE CUTOUT CRACK AND PERFORMED HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED, FABRICATED A SMALL REPAIR DOUBLER, AND INSTALLED REPAIR PART IAW B737-200 SRM 53-30-3, FIG.43, PG. 175.
